# SDR HNAA0000054

- Difficulty date: July 6, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 37,933 hours, 44,068 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LEG AT STA 240.5 OUTBOARD OF STRINGER 31 CORRODED AT WATERWAY PASSAGE.  REPAIRED IAW SRM 53-20-21.
